MathSciNet Relay Station
MathSciNet bibliographic data
MR1226579 (94e:68139) 68R10 (05C99 68Q25)
Delorme, Charles; Poljak, Svatopluk Combinatorial properties and the complexity of a max-cut approximation. European J. Combin. 14 (1993), no. 4, 313–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement